Bromfed otc. Oct 1, 2023 · Antihistamine and decongestant combinations ar...

K Z o ...

Nov 29, 2022 · Used for Nasal Congestion, Allergic Rhinitis, Cold Symptoms, Cough. Bromfed DM is a combination of three medications: brompheniramine (an antihistamine), pseudoephedrine (a decongestant), and dextromethorphan (a cough suppressant). It's used to relieve symptoms from allergies and the common cold. Brompheniramine is an antihistamine. It blocks a natural substance in your body called histamine that normally causes allergy or common cold symptoms. By …Bromfed DM Interactions. There are 519 drugs known to interact with Bromfed DM (brompheniramine / dextromethorphan / pseudoephedrine), along with 10 disease interactions, and 2 alcohol/food interactions. Of the total drug interactions, 84 are major, 427 are moderate, and 8 are minor.Walgreens. Mucus Relief Severe Congestion & Cough Liquid - 6 fl oz. 30. $9.49$12.49. Earn $7 W Cash rewards on $25+ spent in Health & Wellness. Shop liquid cough medicine at Walgreens. Find liquid cough medicine coupons and weekly deals. Pickup & Same Day Delivery available on most store items.I imagine that your question is referring to using benzonatate (which is a prescription only drug) with an over-the-counter (OTC) cough medication. The most commonly used OTC cough medication is dextromethorphan, a drug that is in a multitude of products, including Delsym, DayQuil, and Robitussin DM.Shop Target for Cough, Cold & Flu you will love at great low prices. Choose from Same Day Delivery, Drive Up or Order Pickup. Free standard shipping with ...Even OTC medications you’ve taken previously might affect you (and baby) differently while expecting. “Many over-the-counter medications are safe to use in pregnancy, but there are a few surprising …Over-the-counter cough, cold, and allergy products are labeled "Do Not Use" in children under the age of 4 and, for some products, under the age of 6. 4 Bromfed DM is the ONLY FDA-approved , non-narcotic prescription product containing pseudoephedrine that is indicated for relief of cough and upper respiratory symptoms associated with allergy ...Medicaid covers over the counter (OTC) drugs for members that obtain fiscal orders that meet Medicaid criteria. These OTC drugs include select medications in the following categories: analgesic and antipyretci, antacid, anti-diarrheal, antihistamine, anti-vertigo, artificial tears and ocular/oral lubricants, chronic renalWhat's a replacement for bromfed (brompheniramine) allergy medication? Chlorpheniramine: Chlorpheniramine is similar and available over the counter. Created for people with ongoing healthcare needs but benefits everyone.Side effects of first-generation antihistamines. Some of the more common side effects of first-generation antihistamines can include: drowsiness. dry mouth, nose, and throat. headache. Some side ...Vertigo/Motion Sickness. These medications affect the central nervous system and can cause dizziness, drowsiness or blurred vision. Antivert (meclizine) Transderm Scop (scopolamine) Dramamine (dimenhydrinate) OTC. Contact Us. Review our extensive list of safe medications you can take if you are recovering from addiction.Allanhist PDX Drops, Anaplex DM, Anaplex DMX, Andehist DM NR Syrup, Brom Tann, Bromadine-DM, Bromaline DM, Bromanate DX Cough, more. Half Life The half-life of a drug is the time taken for the plasma concentration of a drug to reduce to half its original value. 24 hours. 16 hours.Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Vicks Dayquil Cold & Flu Relief, Mucinex D, Promethazine VC with Codeine. ... Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for …Bromfed DM 2 mg-30 mg-10 mg/5 mL oral syrup. Information last revised September 2023. Selected from NATIONAL DRUG DATA FILE (NDDF) data included with permission and copyrighted by First Databank, Inc., 2019. This copyrighted material has been downloaded from a licensed data provider. The above information is intended to supplement, not ...Dr. Rodrigo Argenal answered. Not recommended: Although sometimes used, cough and cold meds are seldom helpfull and can be dangerous in kids under 4 years of age. It would be much better to use nasal saline drops frequently and in sufficient amount to clear nose and more "natural" remedies for cough such as vapor rub.Aug 21, 2023 · Brompheniramine and phenylephrine side effects. Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. brompheniramine and phenylephrine may cause serious side effects. Stop using brompheniramine and phenylephrine and call your doctor at once if you have: Bromfed DM: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate (10 mg/5mL) + Pseudoephedrine hydrochloride (30 mg/5mL) Syrup: Oral: Morton Grove Pharmaceuticals, Inc. 2010-06-15: Not applicable: US: Bromfed DM: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate …Specializes in Adolescent Medicine. Yes: Bromfed (brompheniramine) is a med for asthma which has an antihistamine in it so it may may make him feel groggy as a side effect. Montelukast is an... Read More. Created for people with ongoing healthcare needs but benefits everyone.Antihistamine and decongestant combinations are used to treat the nasal congestion (stuffy nose), sneezing, and runny nose caused by colds and hay fever. Antihistamines work by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery …Currently, 85%-90% of OTC cough medications contain this effective antitussive (cough inhibitor). DXM is a synthetic opioid drug, but it activates different opioid receptors in the brain than prescription opioids do. Teens typically misuse DXM to feel the euphoric, dreamlike experiences and hallucinations it causes.Brompheniramine, sold under the brand name Dimetapp among others, is a first-generation antihistamine drug of the propylamine (alkylamine) class. It is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing.Like the other first-generation drugs of its class, it …BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN (brome fen IR a meen; soo doe e FED rin; dex troe meth OR fan) is a combination of an antihistamine, decongestant, and cough suppressant. It is used to treat cough and the symptoms of allergy and colds. This medicine will not treat an infection. What is brompheniramine, codeine, and pseudoephedrine? Brompheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Codeine is a narcotic cough suppressant. It affects the signals in the brain that trigger cough reflex.Gastric lavage may be carried out, although in some instances tracheostomy may be necessary prior to lavage. Naloxone hydrochloride 0.005 mg/kg intravenously may be of value in reversing the CNS depression that may occur from an overdose of dextromethorphan. CNS stimulants may counter CNS depression.Brompheniramine and phenylephrine side effects. Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. brompheniramine and phenylephrine may cause serious side effects. Stop using brompheniramine and phenylephrine and call your doctor at once if you have:Dr. C. Rollins. Pharm. D. Doctoral Degree. 2,567 satisfied customers. I was diagnosed with an upper respiratory infection and was. I was diagnosed with an upper respiratory infection and was prescribed Doxycyclin Mono 100 mg (10 pills; 2 per day), Benzonatate (200 mg) and … read more.Antihistamines help relieve watery eyes, itchy eyes /nose/throat, runny nose, and sneezing. Decongestants help to relieve stuffy nose and ear congestion symptoms.If you are self-treating with this ... Dextromethorphan is one of the only FDA approved cough suppressants available over the counter. Nevertheless, additional options that can be safely combined with benzonatate are: Menthol-containing cough drops; Analgesic-containing cough drops (e.g. dyclonine, benzocaine) Honey-containing cough medications; Final WordsSep 25, 2023 · Tell your doctor and pharmacist about all of your drugs (prescription or OTC, natural products, vitamins) and health problems. You must check to make sure that it is safe for you to take Bromfed (brompheniramine and pseudoephedrine capsules and tablets) with all of your drugs and health problems. Quickly find lower prices for a prescription. Simply purchasing generic Bromfed DM at the lowest pharmacy price can save $12 off the average retail price. 3. Ask the prescribing healthcare provider about OTC alternatives All of the active ingredients in generic Bromfed DM are available over the counter at lower prices.Gastric lavage may be carried out, although in some instances tracheostomy may be necessary prior to lavage. Naloxone hydrochloride 0.005 mg/kg intravenously may be of value in reversing the CNS depression that may occur from an overdose of dextromethorphan. CNS stimulants may counter CNS depression. Brompheniramine/dextromethorphan/pseudoephedrine is an over-the-counter ( OTC) product used for relief of nasal congestion and cough. Brompheniramine/ …Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 Oct 2023), Cerner …If you’re a WellCare OTC member, you know that logging in to your account is essential for managing your benefits and ordering products. But if you’re new to the system, it can be confusing to figure out how to access your account.01-Feb-2020 ... BROMFED DM SYRUP. PSEUDOEPHEDRINE-. BROMPHENIRAMINE-. DEXTROMETHORPHAN HBR ... DIPHENHYDRAMINE ELIXIR 4 OZ (OTC). DIPHENHYDRAMINE. 12.5MG/5ML.If you’re a WellCare OTC member, you know that logging in to your account is essential for managing your benefits and ordering products. But if you’re new to the system, it can be confusing to figure out how to access your account.I will cough for so long, non-stop for an hour or more, that I feel like I am going to go crazy. In the beginning I took an OTC medication for colds. The next day, I took prescription Bromfed. The only difference between the prescription Bromfed & the OTC medication is the Bromfed seems to work a little faster than the OTC meds."Bromfed DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor. Each 5 mL (1 teaspoonful) contains: Brompheniramine Maleate, USP . . . . . . . . 2 mg Pseudoephedrine Hydrochloride, USP . . . . . 30 mg Dextromethorphan Hydrobromide, USP . . . 10 mg Alcohol 0.95% v/v In a palatable, aromatic vehicle.Medicaid covers over the counter (OTC) drugs for members that obtain fiscal orders that meet Medicaid criteria. These OTC drugs include select medications in the following categories: analgesic and antipyretci, antacid, anti-diarrheal, antihistamine, anti-vertigo, artificial tears and ocular/oral lubricants, chronic renalCoughing is the body's way of keeping the throat and airways clear. It can be chronic or acute. Chronic coughing can be due to asthma, COPD, cold, flu or smoking. Treatment for cough includes taking medication. Common drug classes used to treat cough are antihistamine / non-narcotic antitussive combinations, antihistamine / opioid combinations ...Brompheniramine, Pseudoephedrine, Dextromethorpan Syrup Description. Brompheniramine Maleate, Pseudoephedrine Hydrochloride, and Dextromethorphan Hydrobromide Syrup is a light pink colored, clear syrup with a grape flavor. In a palatable, aromatic vehicle. Inactive Ingredients: sucrose, glycerin, ethyl alcohol, propylene glycol, methylparaben ...Common side effects of brompheniramine, dextromethorphan, and phenylephrine may include: dizziness, drowsiness, headache; constipation, upset stomach, loss of appetite; blurred vision, double vision, dry eyes; sleep problems ( insomnia ); or. dry mouth, nose, or throat. This is not a complete list of side effects and others may occur.Bromfed DM Cough Syrup is indicated for relief of cough and upper respiratory symptoms, including nasal congestion, associated with allergy or the common cold. Bromfed DM Cough Syrup is contraindicated in patients with hypersensitivity to any of the ingredients. Bromfed DM Cough Syrup should not be used in newborns, in premature infants, in ...I will cough for so long, non-stop for an hour or more, that I feel like I am going to go crazy. In the beginning I took an OTC medication for colds. The next day, I took prescription Bromfed. The only difference between the prescription Bromfed & the OTC medication is the Bromfed seems to work a little faster than the OTC meds."Medications That Cause Fatigue. Allergy medications ( antihistamines ), such as brompheniramine ( Bromfed, Dimetapp ), diphenhydramine, hydroxyzine ( Vistaril, Atarax ), and meclizine ( Antivert ...Currently, 85%-90% of OTC cough medications contain this effective antitussive (cough inhibitor). DXM is a synthetic opioid drug, but it activates different opioid receptors in the brain than prescription opioids do. Teens typically misuse DXM to feel the euphoric, dreamlike experiences and hallucinations it causes.Pedi: Children <4 yr (OTC cough and cold products containing this . Putting her in a luke-warm bath can also help reduce the fever. Bromfed DM is used to ...Tell your doctor and pharmacist about all of your drugs (prescription or OTC, natural products, vitamins) and health problems. You must check to make sure that it is safe for you to take Bromfed (brompheniramine and pseudoephedrine capsules and tablets) with all of your drugs and health problems.No Pharmacy Copays. MPC members get free prescriptions and over-the-counter medications. Getting Medications You Need.Bromfed DM is a combination of three medications that work together to relieve symptoms caused by allergies and the common cold. Brompheniramine is an antihistamine. It blocks a natural substance in your body called histamine that normally causes allergy or common cold symptoms.Brompheniramine maleate 2mg, pseudoephedrine HCl 30mg, dextromethorphan HBr 10mg; per 5mL; liq; contains alcohol 0.95% v/v; butterscotch flavor. Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Vicks Dayquil Cold & Flu Relief, Mucinex D, Promethazine VC with Codeine. Warnings. ... Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is …Bromfed DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor. Each 5 mL (1 teaspoonful) contains: Brompheniramine Maleate, USP . . . . . . . . 2 mg Pseudoephedrine Hydrochloride, USP . . . . . 30 mg Dextromethorphan Hydrobromide, USP . . . 10 mg Alcohol 0.95% v/v In a palatable, aromatic vehicle.The generic version is Bromfed DM. It contains three medications that work together to fight cold symptoms. ... Although the FDA doesn’t recommend OTC cough and cold medicines for children younger than 2, this is just a general recommendation, Dr. Berger says. “Not all OTC medications are safe for children over 2 years old,” she says.WHAT IS DXM? Dextromethorphan (DXM) is a cough suppressor found in more than 120 over-the- counter (OTC) cold medications, either alone.Bromfed DM is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the …Many over-the-counter medications and combination drugs contain antihistamines. ... Benadryl; Bromfed; Claritin; Clarinex; Codimal DH Syrup; Deconamine; Dimetane ...I will cough for so long, non-stop for an hour or more, that I feel like I am going to go crazy. In the beginning I took an OTC medication for colds. The next day, I took prescription Bromfed. The only difference between the prescription Bromfed & the OTC medication is the Bromfed seems to work a little faster than the OTC meds." Coughing is the body's way of keeping the throat and airways clear. It can be chronic or acute. Chronic coughing can be due to asthma, COPD, cold, flu or smoking. Treatment for cough includes taking medication. Common drug classes used to treat cough are antihistamine / non-narcotic antitussive combinations, antihistamine / opioid combinations ...BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN (brome fen IR a meen; soo doe e FED rin; dex troe meth OR fan) is a combination of an antihistamine, decongestant, and cough suppressant. It is used to treat cough and the symptoms of allergy and colds. This medicine will not treat an infection.The generic version is Bromfed DM. It contains three medications that work together to fight cold symptoms. Brompheniramine is an antihistamine. Histamine is a substance produced by the immune system in response to something it sees as a foreign invader, such as pollen, pet dander, and other common allergy triggers.Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Vicks Dayquil Cold & Flu Relief, Mucinex D, Promethazine VC with Codeine. ... Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for …I will cough for so long, non-stop for an hour or more, that I feel like I am going to go crazy. In the beginning I took an OTC medication for colds. The next day, I took prescription Bromfed. The only difference between the prescription Bromfed & the OTC medication is the Bromfed seems to work a little faster than the OTC meds." Dr. Rodrigo Argenal answered. Not recommended: Although sometimes used, cough and cold meds are seldom helpfull and can be dangerous in kids under 4 years of age. It would be much better to use nasal saline drops frequently and in sufficient amount to clear nose and more "natural" remedies for cough such as vapor rub.The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 5,396 people who take Bromfed-dm and Dimetapp, and is updated regularly. You can use the study as a second opinion to make health care decisions. Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the ...Over The Counter · Purchasing Medication · Taking Medication · Understanding Medication ... Bromfed® DM (as a combination product containing Brompheniramine ...Guaifenesin is an expectorant sold under the brand name Mucinex, Bidex, Organidin, Robafen, and others. Guaifenesin reduces the viscosity of mucus so it can be easily coughed up. Guaifenesin is found in many multi-symptom cold & cough medicines, including: Coricidin HBP Day & Night Multi-Symptom Cold. Robitussin DM.Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 2 years of age. Using these medicines in very young children might cause serious or possibly life-threatening side effects . This product is available in the following dosage forms: Solution; Tablet, Extended Release; Syrup; Suspension; Elixir; Tablet ...Bromfed DM is the ONLY FDA-approved, non-narcotic prescription product containing pseudoephedrine that is indicated for relief of cough and upper respiratory symptoms …Some over-the-counter (OTC) medicines may help adults with URI symptoms. These include: Pain relief medication. acetaminophen (Tylenol) ... (Bromfed) chlorpheniramine (Chlor-Trimeton)Bromfed DM has an average rating of 5.8 out of 10 from a total of 27 ratings on Drugs.com. 48% of reviewers reported a positive effect, while 40% reported a negative effect. Mucinex D has an average rating of 6.1 out of 10 from a total of 221 ratings on Drugs.com. 47% of reviewers reported a positive effect, while 28% reported a negative effect. The how long after stopping qsymia can i take bromfed he could do it, but perricone metabolism booster ingredients obediently bowed his head and said, Give me a period of research. ... At what can suppress appetite with a smile Boss Zhang didn't best results otc weight loss pills He just wanted to natural ways to decrease appetite you to dinner ...Bromfed DM (pseudoeph-bromphen-dm) doesn't work for everyone. Promethazine-DM, Delsym Nighttime Cough, Dimetapp Children’s Cold and Cough, Robitussin Severe Multi-Symptom, and Vicks Nyquil Severe Cold & Flu are some pseudoeph-bromphen-dm alternatives. Get the full list here.Brompheniramine, Pseudoephedrine, and Dextromethorphan. Generic name: Brompheniramine, Pseudoephedrine, and Dextromethorphan [ brome-fen-IR-a-meen, soo-doe-e-FED-rin, & deks-troe-meth-OR-fan ] Brand names: Bromfed DM, Brotapp-DM, Neo DM, Q-Tapp DM, TGQ 30PSE/3BRM/15DM Drug class: Upper respiratory …Antihistamine and decongestant combinations are used to treat the nasal congestion (stuffy nose), sneezing, and runny nose caused by colds and hay fever. …Aug 21, 2023 · Brompheniramine and phenylephrine side effects. Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. brompheniramine and phenylephrine may cause serious side effects. Stop using brompheniramine and phenylephrine and call your doctor at once if you have: Aug 4, 2023 · Guaifenesin is an expectorant sold under the brand name Mucinex, Bidex, Organidin, Robafen, and others. Guaifenesin reduces the viscosity of mucus so it can be easily coughed up. Guaifenesin is found in many multi-symptom cold & cough medicines, including: Coricidin HBP Day & Night Multi-Symptom Cold. Robitussin DM. In today’s digital age, it’s easier than ever to find the products you need for your business. An online catalog is a great way to quickly and easily browse through a wide selection of products and find exactly what you’re looking for.Brompheniramine maleate 2mg, pseudoephedrine HCl 30mg, dextromethorphan HBr 10mg; per 5mL; liq; contains alcohol 0.95% v/v; butterscotch flavor. Jun 5, 2023 · Trouble sleeping. Feeling sleepy. These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-332-1088. Bromfed is a combination of three medications (brompheniramine, dextromethorphan, and pseudoephedrine) that work together to relieve the nasal symptoms and coughing caused by allergies or the common cold. Its three main constituents each have their own work;Bromfed DM has an average rating of 5.8 out of 10 from a total of 27 ratings on Drugs.com. 48% of reviewers reported a positive effect, while 40% reported a negative effect. Mucinex D has an average rating of 6.1 out of 10 from a total of 221 ratings on Drugs.com. 47% of reviewers reported a positive effect, while 28% reported a negative effect. MBTA Rx/OTC Medication Restriction Guidelines. Drug Name. GuideLine. Need Letter ... BROMFED. 12 Hours. BROMOCRIPTINE. 8 Hours If Positive Side Effects. BUDEPRION.Using a throat lozenge or spray along with an OTC medicine for sore throat may help provide throat pain relief. Topical treatments, like lozenges and sprays, may come with lidocaine or benzocaine, which provide a numbing sensation. Others contain menthol, which can help give a cooling sensation.Trouble sleeping. Feeling sleepy. These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-332-1088.If you’re a WellCare OTC member, you know that logging in to your account is essential for managing your benefits and ordering products. But if you’re new to the system, it can be confusing to figure out how to access your account.Bromfenac ophthalmic side effects. Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat. bromfenac may cause serious side effects. Stop using bromfenac and call your doctor at once if you have: severe eye discomfort, increased tears, crusting or drainage.Feb 17, 2022 · Rynex DM, Endacof DM, Dimetapp Cold and Cough, Children's Dimetapp Cold and Cough, and Dimaphen DM. Each 5 mL contains 1 mg of brompheniramine, 5 mg of dextromethorphan, and 2.5 mg of phenylephrine. Adults and children age 12 years and older: The typical dose is 4 teaspoonfuls (20 mL) by mouth every 4 hours. Don't use more than 6 doses (120 mL ... Brand names: Bromfed, Dimetapp Children's Cold & Allergy, Rynex PE, Rhinabid, Bromfenex PE ... over-the-counter medicines and natural products. This material is ...Jul 16, 2023 · Indications and Usage for Bromfed DM. Bromfed™ DM (Brompheniramine Maleate, Pseudoephedrine Hydrochloride, and Dextromethorphan Hydrobromide Oral Syrup) is indicated for relief of coughs and upper respiratory symptoms, including nasal congestion, associated with allergy or the common cold. DESCRIPTION. DXM is a widely available over-the-counter cough suppressant. When taken far above its standard medical dosage, it is a strong dissociative used primarily by teens. CAUTION. Many DXM-containing products (such as Coricidin Cough and Cold) also contain other active ingredients which can be dangerous or fatal in high doses.12-Sept-2022 ... OTC medication. Thread starter jbhuju; Start date Sep 12, 2022 · J · jbhuju ... https://www.aapc.com/discuss/threads/does-bromfed-count-towards- .... Brompheniramine-dextromethorphan-pseudoephedrine (Bromfed DM) iCan Bromfed (brompheniramine) and cetrizine b Brand names: Bromfed DM, Resperal-DM, Dimetane DX, …show all brand names. Brompheniramine / dextromethorphan / pseudoephedrine has an average rating of 5.4 out of 10 from a total of 54 reviews for the treatment of Cough and Nasal Congestion. 43% of reviewers reported a positive experience, while 46% reported a negative experience.Prilosec OTC † If available, commonprescriptionbr and and generic products are listed. * Third-party brandnames are the property of their respective owners. § An OTC choicemay be labeledas a drug, dietary supplement, or cosmetic. # CommonOTC examples are listed; there may be other names for the products/categories listed. Polytussin DM Alternatives Compared. Polytussin DM (dexchlo Brompheniramine-dextromethorphan-pseudoephedrine (Bromfed DM) is an oral syrup. It’s used to treat upper respiratory symptoms caused by allergies or the common cold, such as nasal congestion.... Older adults may be more sensitive to the side eff...

Continue Reading